Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Analytic torsion and $ R$-torsion for unimodular representations


Author: Werner Müller
Journal: J. Amer. Math. Soc. 6 (1993), 721-753
MSC: Primary 58G26; Secondary 57Q10, 58G11
MathSciNet review: 1189689
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58G26, 57Q10, 58G11

Retrieve articles in all journals with MSC: 58G26, 57Q10, 58G11


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1993-1189689-4
PII: S 0894-0347(1993)1189689-4
Article copyright: © Copyright 1993 American Mathematical Society